# SDR V6NA20121012001

- Difficulty date: October 12, 2012
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N296L
- Make and model: Lear 60LEAR
- Aircraft serial: 296
- Aircraft time: 4,236 hours, 2,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 6011052801
- Condition: Corroded
- Location: Bs 380
- Part time: 4,236 hours, 2,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED 3,000 LANDING INSPECTION, DETERMINED UPPER FUSELAGE ELECTRICAL ACCESS PANELS AT FS380 TO BE CORRODED.  UPON FURTHER INVESTIGATION DETERMINED UNDERNEATH SKIN TO ALSO BE CORRODED.  ACCESS PANEL REPLACED.
